Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX

March 12, 2007Bexar County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 12, 2007, 12:30 AM CDT for Bexar County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2007, 12:30 AM CDT (05:30 UTC)
Expired
Mar 12, 2007, 1:15 AM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 50 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 1:24 AM CDTTSTM WND GST 020 S San Antonio, TXKSSF METAR 25041G54KT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 5:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 120530
SVREWX
TXC029-120615-
/O.NEW.KEWX.SV.W.0008.070312T0530Z-070312T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT MON MAR 12 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
  BEXAR

* UNTIL 115 AM CDT

* AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM LIVE OAK TO 6 MILES SOUTHWEST OF       
  LACKLAND AFB...MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE LIVE OAK...SELMA...
  WINDCREST...SOMERSET...UNIVERSAL CITY...KIRBY...CHINA GROVE...ST.
  HEDWIG AND ELMENDORF

LAT...LON 2963 9840 2925 9878 2913 9844 2946 9815

$$
1 follow-up statement
000 
WWUS54 KEWX 120611
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CDT MON MAR 12 2007

TXC029-120620-
/O.EXP.KEWX.SV.W.0008.000000T0000Z-070312T0615Z/
BEXAR TX-
110 AM CDT MON MAR 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR BEXAR COUNTY EXPIRES AT 115 AM
CDT...

AT 109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE WARNING WAS MOVING SOUTHEAST OUT OF 
BEXAR COUNTY.

LAT...LON 2963 9840 2925 9878 2913 9844 2946 9815

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:26 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Mar 11, 9:26 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT SUN MAR 11 2007

.UPDATE...
LATEST RADAR TRENDS AND A TECHNICAL DIFFICULTY PROMPTED THE TOR
WATCH NUMBER 57 TO EXPIRE AS PLANNED AT 02Z. SOME SMALL HAIL AND
STRONG OUTFLOW WINDS REMAIN POSSIBLE OVER THE WESTERN COUNTIES.

&&

.PREV DISCUSSION... /ISSUED 848 PM CDT SUN MAR 11 2007/

UPDATE...
LARGE COMPLEX OF THUNDERSTORMS HAVE BEEN VERY EFFICIENT RAIN
PRODUCERS WITH ROTATING CELLS PRODUCING MORE OF A HEAVY RAIN
THREAT THAN A TORNADO THREAT. NO SVR HAIL REPORTED SO FAR, BUT
ECHOES SUGGEST SOME HAS FALLEN ALONG WITH LOCALLIZED DAMAGING
WINDS. THE MAIN EVENT IS GOING TO BE THE HEAVY RAINS, AND ALREADY
THERE HAVE BEEN MULTIPLE REPORTS OF 3+ INCH RAINS BENEATH THE
TRACK OF THE ROTATING STORMS. PRECIPITABLE WATER VALUES APPEAR TO
BE WELL OVER 150 PERCENT OF NORMAL THRESHOLD WITH THE DRT 00Z
SOUNDING INDICATING 188 PERCENT.

WILL ISSUE A FFA UNTIL NOON MONDAY FOR ALL BUT THE SW COUNTIES AS
THE POTENTIAL HEAVY RAIN EVENT HAS AN EXCELLENT CHANCE OF TAPPING
INTO A DEVEL0PING STALLED FRONTAL BOUNDARY OVER THE AREA.

ALSO, PER COORDINATION WITH SPC, WILL EXTEND THE TOR WATCH NUMBER
57 UNTIL 03Z OVER WESTERN COUNTIES FOR REAL, EDWARDS, AND KINNEY.

PREV DISCUSSION... /ISSUED 645 PM CDT SUN MAR 11 2007/

AVIATION...
IFR/LOW MVFR CIGS WILL PREVAIL THROUGH THE FORECAST PERIOD.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
THE AREA WITH LOCAL LIFR CIGS AND VSBYS. WINDS WILL BE VARIABLE
LESS THAN 10 KTS WITH ISOLATED GUSTS TO 40 KTS POSSIBLE NEAR
THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 332 PM CDT SUN MAR 11 2007/

DISCUSSION...
500 TO 200 HPA LOW/TROF OVER NM CONTINUES TO DEVELOP AND THE
TREND TO AN EVENTUAL MARCH RAIN MAKING SYSTEM FOR SOUTH CENTRAL
TEXAS CONTINUES TO SHOW UP FROM 12Z INFO TODAY. 500 HPA LOW CNTR
IS FORECAST TO MOVE NEAR THE SE CORNER OF NM AND WEST TEXAS
TONIGHT...THEN BECOME NEARLY STATIONARY MONDAY AND TUESDAY. THIS
PATTERN BODES WELL FOR A GOOD CHANCE OF RAIN TONIGHT AND MONDAY
THRU TUESDAY. MESO BOUNDARY WEST AND NORTH OF A DRT TO ECU LINE
IS FCST TO DRIFT S AND E THROUGH TONIGHT...HELPING TO GENERATE
SCT SHOWERS AND TSTMS. THIS ACTIVITY IS FCST TO SPREAD OVER
SOUTH CENTRAL TEXAS TONIGHT AND MONDAY. LOCALLY HEAVY RAIN IS STILL
POSSIBLE WITH THIS PATTERN. AS LOW REMAINS NEARLY STNRY OVER WEST
TEXAS MONDAY AND TUESDAY...A SERIES OF S/W TROF PASSING AROUND THE
SOUTH AND EAST PERIPHERY OF THE LOW APPEAR SUFFICIENT TO SET OFF
CONTINUED RAIN CHANCES MONDAY THRU TUESDAY.

FORECAST TOOLS CONTINUE TO SHOW STRONGER WESTERLIES DEVELOPING
FAR ENOUGH SOUTH AGAIN ON WEDNESDAY TO BEGIN TO CARRY THE
500 HPA LOW OFF TO THE EAST AND SOUTHEAST LATE WEDNESDAY AND
WEDNESDAY EVENING. THIS WILL HELP RAIN CHANCES STAY OVER THE AREA
TUESDAY NIGHT TO PART OF WEDNESDAY MORNING. SKIES AND RAIN CHANCES
ARE EXPECTED TO DECREASE FROM THE WEST LATE WEDNESDAY OR
WEDNESDAY EVENING.

ON THURSDAY A GENERALLY WARM AND DRY DAY IS EXPECTED FOLLOWED
BY COOLER CONDITIONS LATE THURSDAY AND THURSDAY NIGHT...AS COOL
AIR MOVES ACROSS THE AREA FROM THE N AND NE. FAST MOVING
S/W TROF COMING FROM THE NW OVER COOL AIR THU NIGHT MAY
BE ENOUGH TO CAUSE MOSTLY CLOUDY SKIES.  COOLER DAYTIME
HIGHS ARE EXPECTED FRIDAY...FOLLOWED BY INCREASING MOISTURE
AGAIN NEXT WEEKEND AS SOUTHERLY WINDS RETURN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  73  63  72  61 / 100  70  60  70  60
AUSTIN BERGSTROM INTL AIRPORT  62  73  63  72  61 / 100  70  60  70  60
DEL RIO INTL AIRPORT           61  70  59  76  59 /  70  60  50  40  30
SAN ANTONIO INTL AIRPORT       63  73  63  73  63 /  80  70  60  70  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE
WITT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON.

&&

18/04
Hazardous weather outlook, Mar 11, 7:30 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT SUN MAR 11 2007

TXZ171>173-183>194-202>209-217>225-228-121200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
730 PM CDT SUN MAR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN THREATS.
LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED MONDAY THROUGH
TUESDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS.
LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AT TIMES TONIGHT
THROUGH TUESDAY.

In the hours before

Local storm report, Mar 11, 7:37 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       1 N UTOPIA              29.63N 99.53W
03/11/2007  M0.00 INCH       UVALDE             TX   CO-OP OBSERVER

            3.12 INCHES OF RAINFALL IN 1 HOUR 30 MINUTES.

0645 PM     HEAVY RAIN       11 NNE FREDERICKSBURG   30.42N 98.80W
03/11/2007  M0.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            2.42 INCHES OF RAINFALL IN 45 MINUTES.

0650 PM     TSTM WND GST     1 N PANDALE             30.20N 101.55W
03/11/2007  E0 MPH           VAL VERDE          TX   CO-OP OBSERVER

            48 MPH WIND GUSTS

0720 PM     HEAVY RAIN       1 E HORSESHOE BAY       30.54N 98.34W
03/11/2007  E0.00 INCH       BURNET             TX   AMATEUR RADIO

            FLOODING RAINFALL, ABOUT 2 INCHES PER HOUR.

&&

PM
Local storm report, Mar 11, 9:03 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      1 N HORSESHOE BAY       30.55N 98.35W
03/11/2007                   LLANO              TX   CO-OP OBSERVER

            SEVERLA LOW WATER CROSSING CLOSED IN HORSESHOE BAY ALONG
            WITH PEA SIZE HAIL.

0810 PM     TSTM WND DMG     8 W ROUND MOUNTAIN      30.44N 98.49W
03/11/2007                   BLANCO             TX   CO-OP OBSERVER

            NUMEROUS TREE LIMBS IN THE ROADS ACROSS NORTHERN BLANCO
            COUNTY, NEAR THE TOWN OF BLOWOUT.

0830 PM     HEAVY RAIN       4 E BOERNE              29.80N 98.67W
03/11/2007  M0.00 INCH       KENDALL            TX   CO-OP OBSERVER

            3.06 INCHES OF RAINFALL IN ONE HOUR FROM 1930 CDT TO 2030
            CDT.

0839 PM     FLASH FLOOD      2 W MARBLE FALLS        30.58N 98.31W
03/11/2007                   BURNET             TX   AMATEUR RADIO

            HEAVY RAINFALL HAS CAUSED A ROCK SLIDE NEAR MARBLE FALLS
            WHICH HAS CLOSED HIGHWAY 2147.

0844 PM     FLOOD            5 SE MARBLE FALLS       30.53N 98.21W
03/11/2007                   BURNET             TX   AMATEUR RADIO

            RISING WATER IN THE MEADOW LAKES SUBDIVISION IS FLOWING
            INTO INTO THEIR HOUSES.

&&

PM
Local storm report, Mar 11, 10:24 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FUNNEL CLOUD     5 NNE SPRING BRANCH     29.93N 98.37W
03/11/2007                   COMAL              TX   AMATEUR RADIO

            A FUNNEL CLOUD WAS SEEN NEAR HIGHWAY 281 AND FM 306.

0930 PM     HEAVY RAIN       4 W MARBLE FALLS        30.58N 98.34W
03/11/2007  E0.00 INCH       BURNET             TX   MESONET

            ESTIMATED OVER 5 INCHES OF RAINFALL FROM 6PM TO 8PM.

0941 PM     FLOOD            2 E MARBLE FALLS        30.58N 98.24W
03/11/2007                   BURNET             TX   AMATEUR RADIO

            SEVERAL STREAMS AND CREEKS OVER THE BANKS IN AND AROUND
            MARBLE FALLS.

0948 PM     HEAVY RAIN       1 N BANDERA             29.74N 99.07W
03/11/2007  M0.00 INCH       BANDERA            TX   EMERGENCY MNGR

            2.50 INCHES OF RAINFALL IN THE PAST HOUR.

0811 PM     FUNNEL CLOUD     10 NW ROUND MOUNTAIN    30.54N 98.47W
03/11/2007                   LLANO              TX   CO-OP OBSERVER

            POSSIBLE FUNNEL CLOUD IN NORTHWEST BLANCO COUNTY.

&&

PM
Special weather statement, Mar 11, 11:05 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1105 PM CDT SUN MAR 11 2007

TXZ171>173-183>194-202>209-217>225-228-120515-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1105 PM CDT SUN MAR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM
CDT FOR MAVERICK COUNTY...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
BURNET AND LLANO COUNTIES...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT KERR...
MEDINA...AND BANDERA COUNTIES...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
BLANCO...HAYS...CALDWELL...AND GUADALUPE COUNTIES...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
BEXAR...MEDINA...AND UVALDE COUNTIES...
...A FLASH FLOOD WARNING IS IN EFFECT UNTIL 2 AM CDT FOR TRAVIS...
BASTROP...COMAL...AND KENDAL COUNTIES...
...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY
FOR MOST OF SOUTH CENTRAL TEXAS...
...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM FOR MUCH OF SOUTH
CENTRAL TEXAS...GENERALLY EAST OF JUNCTION TO EAGLE PASS LINE AND
WEST OF A TAYLOR TO KARNES CITY LINE...
Local storm report, Mar 11, 11:25 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HEAVY RAIN       5 W MEDINA              29.80N 99.33W
03/11/2007  M0.00 INCH       BANDERA            TX   EMERGENCY MNGR

            3 INCHES OF RAINFALL IN LESS THAN 2 HOURS.

1102 PM     FLOOD            1 N BANDERA             29.74N 99.07W
03/11/2007                   BANDERA            TX   EMERGENCY MNGR

            2.75 INCHES OF RAINFALL IN LESS THAN ONE HOUR. FLOODING
            IN THE TOWN OF BANDERA.

&&

PM
Local storm report, Mar 11, 11:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT SUN MAR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     FLASH FLOOD      4 NNE SPRING BRANCH     29.92N 98.37W
03/11/2007                   COMAL              TX   COUNTY OFFICIAL

            2 VEHICLES WASHED OFF FM 306, 2 MILES EAST OF HIGHWAY
            281.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:12 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet63 min
Mar 11, 7:55 PM CDTFlash Flood WarningEWXComal, Kendall3 hr
Mar 11, 7:57 PM CDTFlash Flood WarningEWXBurnet3 hr
Mar 11, 8:07 PM CDTFlash Flood WarningEWXTravis3 hr
Mar 11, 8:13 PM CDTTornado WarningEWXBexar, Comal32 min
Mar 11, 8:19 PM CDTSevere Thunderstorm WarningEWXTravis41 min
Mar 11, 8:20 PM CDTSevere Thunderstorm WarningEWXGillespie55 min
Mar 11, 8:30 PM CDTSevere Thunderstorm WarningEWXWilliamson60 min
Mar 11, 8:45 PM CDTTornado WarningEWXComal30 min
Mar 11, 9:12 PM CDTTornado WarningEWXComal33 min
Mar 11, 9:19 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 22 more6 hr
Mar 11, 9:36 PM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Mar 11, 9:55 PM CDTFlash Flood WarningEWXBurnet, Llano2 hr
Mar 11, 10:20 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe3 hr
Mar 11, 10:20 PM CDTFlash Flood WarningEWXBlanco, Hays3 hr
Mar 11, 10:37 PM CDTFlash Flood WarningEWXBexar, Medina, Uvalde3 hr
Mar 11, 10:45 PM CDTSevere Thunderstorm WarningEWXMaverick60 min
Mar 11, 10:59 PM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Mar 11, 11:03 PM CDTFlash Flood WarningEWXComal, Kendall3 hr
Mar 11, 11:09 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick66 min
Mar 12, 1:15 AM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Hays3 hr
Mar 12, 1:25 AM CDTFlash Flood WarningEWXBexar, Medina95 min
Mar 12, 1:59 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Mar 12, 2:01 AM CDTFlash Flood WarningEWXComal, Kendall3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.